MAUDE Adverse Event Report: DANYANG MAXTHAI MEDICAL EQUIPMENT CO., LTD DRIVE; WALKER

DANYANG MAXTHAI MEDICAL EQUIPMENT CO., LTD DRIVE; WALKER
Model Number 796
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a rollator.Pms team is attempting to obtain the return of the device for evaluation.The consumer advised that she did not have the device on hand.Follow-up submission will be filed if device is retrieved and evaluated.The turn radius limiter reportedly of the device broke while in use.The end-user sustained a gash on left knee which required 10 stitches.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
DANYANG MAXTHAI MEDICAL EQUIPMENT CO., LTD
danyang lianhu
industrial park
danyang city,, jiangsu 21230 0
CH  212300
MDR Report Key7709775
Report Number2438477-2018-00038
Device Sequence Number16789328
Product Code ITJ
UDI-Device Identifier50822383509346
UDI-Public50822383509346
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2018
Report Date (Section F) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number796
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/12/2018
Device Age3 MO
Event Location Home
Date Report to Manufacturer07/24/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight54
Date Report Sent to FDA07/23/2018